# SDR DHL2006770005

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER COCKPIT DOOR FELL OFF.  RESECURED EMERGENCY EXIT LIGHT OVER COCKPIT DOOR AND OPS CKS GOOD IAW MM 33-50-91
